Classical Distance-Regular Graphs of Negative Type

Chih-wen Weng*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

29 Scopus citations


We prove the following theorem. \emsp;Theorem.Let Γ=(X, R)denote a distance-regular graph with classical parameters(d, b, α, β)and d≥4.Suppose b<-1,and suppose the intersection numbers a1≠0,c2>1.Then precisely one of the following(i)-(iii)holds. (i)Γ is the dual polar graph2A2d-1(-b). (ii)Γ is the Hermitian forms graph Her-b(d). (iii)α=(b-1)/2,β=-(1+bd)/2,and-b is a power of an odd prime.

Original languageEnglish
Pages (from-to)93-116
Number of pages24
JournalJournal of Combinatorial Theory. Series B
Issue number1
StatePublished - May 1999


Dive into the research topics of 'Classical Distance-Regular Graphs of Negative Type'. Together they form a unique fingerprint.

Cite this